# SDR 08FDEA00356

- Difficulty date: February 5, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED AN INITIAL BHEC INSPECTION OF THE NR 6 MCD SPOOL BRACKET BOLT BORES IAW NTSPM 06-10-01.003 AND EA 8-5230-117632, STEP C.  BORE HOLES B, C, AND D HAVE CRACK/CORROSION INDICATIONS.  REAMED 4 EA. BOLT BORES, ACCOMPLISHED BHEC, FABERICATED AND INSTALLED 9 EA.   REPAIR BUSHINGS IAW DC/MD-30 SRM 53-50-00 VOL I, FIG-17, PG-81 AND NTSPM 06-10-81.003.
